-
2
-
-
0003211244
-
Convex Analysis and Measurable Multifunctions
-
Springer-Verlag, Berlin
-
Castaing C., and Valaldier M. Convex Analysis and Measurable Multifunctions. Lecture Notes in Math. vol. 580 (1977), Springer-Verlag, Berlin
-
(1977)
Lecture Notes in Math.
, vol.580
-
-
Castaing, C.1
Valaldier, M.2
-
4
-
-
0030601032
-
Existence theorems in probability theory
-
Fajardo S., and Keisler H.J. Existence theorems in probability theory. Adv. Math. 120 (1996) 191-257
-
(1996)
Adv. Math.
, vol.120
, pp. 191-257
-
-
Fajardo, S.1
Keisler, H.J.2
-
5
-
-
36849022296
-
Model Theory of Stochastic Processes
-
Assoc. Symbolic Logic, Urbana, IL
-
Fajardo S., and Keisler H.J. Model Theory of Stochastic Processes. Lecture Notes in Logic vol. 14 (2002), Assoc. Symbolic Logic, Urbana, IL
-
(2002)
Lecture Notes in Logic
, vol.14
-
-
Fajardo, S.1
Keisler, H.J.2
-
9
-
-
84967712804
-
Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I, II
-
Hoover D.N., and Perkins E. Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I, II. Trans. Amer. Math. Soc. 275 (1983) 1-58
-
(1983)
Trans. Amer. Math. Soc.
, vol.275
, pp. 1-58
-
-
Hoover, D.N.1
Perkins, E.2
-
10
-
-
0003203760
-
An infinitesimal approach to stochastic analysis
-
Keisler H.J. An infinitesimal approach to stochastic analysis. Mem. Amer. Math. Soc. 48 297 (1984)
-
(1984)
Mem. Amer. Math. Soc.
, vol.48
, Issue.297
-
-
Keisler, H.J.1
-
11
-
-
0031586117
-
Rich and saturated adapted spaces
-
Keisler H.J. Rich and saturated adapted spaces. Adv. Math. 128 (1997) 242-288
-
(1997)
Adv. Math.
, vol.128
, pp. 242-288
-
-
Keisler, H.J.1
-
12
-
-
0032279042
-
Quantifier elimination for neocompact sets
-
Keisler H.J. Quantifier elimination for neocompact sets. J. Symbolic Logic 63 (1998) 1442-1472
-
(1998)
J. Symbolic Logic
, vol.63
, pp. 1442-1472
-
-
Keisler, H.J.1
-
13
-
-
67349196461
-
-
H.J. Keisler, Y. Sun, The necessity of rich probability spaces, draft paper, 2002
-
H.J. Keisler, Y. Sun, The necessity of rich probability spaces, draft paper, 2002
-
-
-
-
14
-
-
0031234502
-
On the existence of pure strategy equilibria in games with a continuum of players
-
Khan M.A., Rath K.P., and Sun Y.N. On the existence of pure strategy equilibria in games with a continuum of players. J. Econom. Theory 76 (1997) 13-46
-
(1997)
J. Econom. Theory
, vol.76
, pp. 13-46
-
-
Khan, M.A.1
Rath, K.P.2
Sun, Y.N.3
-
15
-
-
0007225675
-
Non-cooperative games on hyperfinite Loeb spaces
-
Khan M.A., and Sun Y.N. Non-cooperative games on hyperfinite Loeb spaces. J. Math. Econom. 31 (1999) 455-492
-
(1999)
J. Math. Econom.
, vol.31
, pp. 455-492
-
-
Khan, M.A.1
Sun, Y.N.2
-
16
-
-
0038701470
-
Hyperfinite stochastic integration I, II, III
-
Lindstrom T. Hyperfinite stochastic integration I, II, III. Math. Scand. 46 (1980)
-
(1980)
Math. Scand.
, vol.46
-
-
Lindstrom, T.1
-
17
-
-
84968497531
-
Conversion from nonstandard to standard measure spaces and applications in probability theory
-
Loeb P.A. Conversion from nonstandard to standard measure spaces and applications in probability theory. Trans. Amer. Math. Soc. 211 (1975) 113-122
-
(1975)
Trans. Amer. Math. Soc.
, vol.211
, pp. 113-122
-
-
Loeb, P.A.1
-
18
-
-
77951031890
-
-
P.A. Loeb, Y. Sun, Purification and saturation, Proc. Amer. Math. Soc., doi:10.1090/S0002-9939-09-09818-9, in press, 2009
-
P.A. Loeb, Y. Sun, Purification and saturation, Proc. Amer. Math. Soc., doi:10.1090/S0002-9939-09-09818-9, in press, 2009
-
-
-
-
19
-
-
0000866061
-
On homogeneous measure algebras
-
Maharam D. On homogeneous measure algebras. Proc. Natl. Acad. Sci. USA 28 (1942) 108-111
-
(1942)
Proc. Natl. Acad. Sci. USA
, vol.28
, pp. 108-111
-
-
Maharam, D.1
-
20
-
-
0001396794
-
On a theorem of Schmiedler
-
Mas-Colell A. On a theorem of Schmiedler. J. Math. Econom. 13 (1984) 201-206
-
(1984)
J. Math. Econom.
, vol.13
, pp. 201-206
-
-
Mas-Colell, A.1
-
21
-
-
57649105506
-
Existence of Nash equilibria in large games
-
Noguchi M. Existence of Nash equilibria in large games. J. Math. Econom. 45 (2009) 168-184
-
(2009)
J. Math. Econom.
, vol.45
, pp. 168-184
-
-
Noguchi, M.1
-
22
-
-
42649127099
-
On the convexity and compactness of the integral of a Banach space valued correspondence
-
Podczeck K. On the convexity and compactness of the integral of a Banach space valued correspondence. J. Math. Econom. 44 (2008) 836-852
-
(2008)
J. Math. Econom.
, vol.44
, pp. 836-852
-
-
Podczeck, K.1
-
23
-
-
0001266994
-
The nonexistence of symmetric equilibria in anonymous games with compact action spaces
-
Rath K.P., Sun Y.N., and Yamashige S. The nonexistence of symmetric equilibria in anonymous games with compact action spaces. J. Math. Econom. 24 (1995) 331-346
-
(1995)
J. Math. Econom.
, vol.24
, pp. 331-346
-
-
Rath, K.P.1
Sun, Y.N.2
Yamashige, S.3
-
24
-
-
0030578331
-
Distributional properties of correspondences on Loeb spaces
-
Sun Y.N. Distributional properties of correspondences on Loeb spaces. J. Funct. Anal. 139 (1996) 68-93
-
(1996)
J. Funct. Anal.
, vol.139
, pp. 68-93
-
-
Sun, Y.N.1
-
25
-
-
42649090781
-
Saturation and the integration of Banach valued correspondences
-
Sun Y.N., and Yannelis N.C. Saturation and the integration of Banach valued correspondences. J. Math. Econom. 44 (2008) 861-865
-
(2008)
J. Math. Econom.
, vol.44
, pp. 861-865
-
-
Sun, Y.N.1
Yannelis, N.C.2
|